Medical Questions > General Forum Topics > Pharmaceuticals Forum

had to stop the cataflam because it's triggering acid reflux

User Profile
Hi
I've been having some pain in my left ear recently, I thought it was a furuncle but I was told by the doctor that I have Otitis externa. I have really sensitive skin and I think it's because I started sharing earphones recently. I got cataflam and some ear drops prescribed by the doctor. But I have had to stop the cataflam because it's triggering acid reflux, this evening I noticed a slight nose bleed. But it's almost 2 hours and it's getting worse. What should I do?


Did you find this post helpful?
|

User Profile
replied June 19th, 2014
Ear, Nose and Throat Disorders Answer A47572
Hey dear!

Cataflam is prescribed by doctors for pain control. if it is causing severe reflux then your doctor should have (or may have) prescribed an anti-acid drug like PPI. But the nose bleed is not symptom of Cataflam side effect. Cataflam side effect is VOMITING BLOOD . You can stop cataflam if your otitis externa pain is gone (or bearable)and you can replace it with some other over the counter medication like Paracetamol (Tylenol) or Ibuprofen. Then visit your doctor again so he can look at your nose problem. The same ENT doctor will look at it and see is there any pathology inside or not. Most common cause of epistaxis (nosebleed) is nothing just benign. Just put cold water over your head while episode of this nosebleed and you will be good to go :)


Hope it helped


|
Did you find this post helpful?
Must Read
Almost everyone experience heartburn or acid indigestion at times. But what is acid reflux and how could it cause more serious problems?...
Can you tell the difference between common heartburn symptoms and signs of more serious digestive problems? Learn when and how to take action for acid reflux....
Heartburn is common, but it is not trivial. It's important to diagnose and treat heartburn or acid reflux as early as possible. Review diagnostic procedure now...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Pharmaceuticals , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.